RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2016, Volume 3, Issue 2, Pages 57–67 (Mi jcem64)  

Computational Mathematics

Optimal control of solutions to the initial-final problem for the Sobolev type equation of higher order

A. A. Zamyshlyaeva, O. N. Tsyplenkova, E. V. Bychkov

South Ural State University, Chelyabinsk, Russian Federation

Abstract: Of concern is the optimal control problem for the Sobolev type higher order equation with relatively polynomially bounded operator pencil. The theorem of existence and uniqueness of strong solutions to the initial-final problem for abstract equation is proved. The sufficient conditions for optimal control existence and uniqueness of such solutions are found. We use the ideas and methods developed by G.A. Sviridyuk and his disciples.

Keywords: Sobolev type equations, relatively polynomially bounded operator pencil, strong solutions, optimal control.

DOI: https://doi.org/10.14529/jcem1602007

Full text: PDF file (149 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 35Q93, 34H05
Received: 03.06.2016
Language:

Citation: A. A. Zamyshlyaeva, O. N. Tsyplenkova, E. V. Bychkov, “Optimal control of solutions to the initial-final problem for the Sobolev type equation of higher order”, J. Comp. Eng. Math., 3:2 (2016), 57–67

Citation in format AMSBIB
\Bibitem{ZamTsyByc16}
\by A.~A.~Zamyshlyaeva, O.~N.~Tsyplenkova, E.~V.~Bychkov
\paper Optimal control of solutions to the initial-final problem for the Sobolev type equation of higher order
\jour J. Comp. Eng. Math.
\yr 2016
\vol 3
\issue 2
\pages 57--67
\mathnet{http://mi.mathnet.ru/jcem64}
\crossref{https://doi.org/10.14529/jcem1602007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3527957}
\zmath{https://zbmath.org/?q=an:1356.49006}
\elib{http://elibrary.ru/item.asp?id=26399838}


Linking options:
  • http://mi.mathnet.ru/eng/jcem64
  • http://mi.mathnet.ru/eng/jcem/v3/i2/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:160
    Full text:50
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019